# SDR 2008UALA04177

- Difficulty date: August 7, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N335UA
- Make and model: Boeing 737322
- Aircraft serial: 24230
- Aircraft time: 57,845 hours, 31,566 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3510 · Crew Oxygen System
- Part: Quick Disconnect
- Condition: Leaking
- Location: Oxygen Mask
- Component: Oxygen Mask
- Component part number: MC1025154
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT O2 STILL LEAKING, LOST 200 LBS IN 2 LEGS.  *S/D*  FOUND 1ST OFFICER'S MASK LEAKING AT QUICK DISCONNECT FITTING IN O2 BOX.  REPLACED 1ST OFFICER'S MASK.  NO LEAKS DETECTED.  CHECKED GOOD.
